A Mal'cev characterization of tolerance regularity

Chajda, Ivan: A Mal'cev characterization of tolerance regularity. Acta scientiarum mathematicarum, (42) 3-4. pp. 229-232. (1980)

[img] Cikk, tanulmány, mű

Download (689kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 3-4
Page Range: pp. 229-232
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 231-232.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14773

Actions (login required)

View Item View Item